Strong statistical convergence in probabilistic metric spaces


Sencimen C., Pehlivan S.

STOCHASTIC ANALYSIS AND APPLICATIONS, vol.26, no.3, pp.651-664, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1080/07362990802007251
  • Title of Journal : STOCHASTIC ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.651-664

Abstract

In this article, we introduce the concepts of strongly statistically convergent sequence and strong statistically Cauchy sequence in a probabilistic metric (PM) space endowed with the strong topology, and establish some basic facts. Next, we define the strong statistical limit points and the strong statistical cluster points of a sequence in this space and investigate the relations between these concepts.